# SDR AALA201809039002

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,382 hours, 9,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - THE AIRCRAFT WAS NOT GROUNDED.  L2 DOOR EPAS INOP.  MAINTENANCE R/R 9VOLT BACKUP BATTERIES AT DOOR L2.  EPAS OPS CHECKS GOOD.  REF AMM 52-11-20.
